Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Recurring kidney infection, dizziness, nausea, headache. Prescribed septra ds. Treatment?

Hi have reoccuring kidney infections and am suffering fom one right now. Originally started July 1.Went to walk in clinic and was given 10 days(2x per day) of ciproflozacin. Thought everything was fine but started not feeling well again.Went to the Dr today ans she prescribed 5 days (2x per day) of septra ds which I will pick up after work. Am feeling very dizzy and nauseous and have a headache . I am concerned that this has been going on so long that I may have permanent damage. Also can not understand why this keeps happening.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello sir / madam,
You seem to have recurrent urinary tract infection. In that case we need to see if there is any structural abnormality in your urinary tract which is causing recurrent uti .please get a USG abdomen and urine culture and sensitivity done. Also check your blood sugars if they are under control.
You would need regular check up to see if the infection is eradicated or not.
Kindly consult your physician on this issue
Please get back to me for any other queries .
Can continue septran as advised by your physician
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor